# SDR CA020528005

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737297
- Aircraft time: 42,939 hours
- Engine: Pwa JT8D9A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244131
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF CREW OBSERVED NR 1 ENGINE OVERHEAT - WHEN POWERLEVER RETARDED, IND. EXTINGUISHED. WHEN POWERLEVER FOR NR 1 ENGINE ADVANCED, OVERHEAT WARNING ILLUMINATED. CREW DECLARED EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  CFR ON STANDBY.  MAINT INSPECTION REVEALED NR 1 ENGINE OUTBOARD BLOWOUT PANEL FOUND OPEN & SUPPORT CABLE SEVERED.  FURTHER INSPECTION REVEALED UPPER 13TH STAGE CROSS OVER DUCT RUPTUED.  A WIRE TO UPPER FIRE LOOP SEPARATED & ALL PLASTIC/RUBBER SUPPORT FITTINGS AFT OF DUCT WERE HEAT DAMAGED. THRUST REVERSER FOLLOWUP CABLE ALSO DAMAGED. MAINT REPLACED & RESECURED FIRE LOOP POWER WIRES, REPLACED ALL NON-AIRWORTHY PLASTIC STANDOFFS/CLAMPS FROM 13TH STAGE DUCT.
